# SDR GUUA93734062410A

- Difficulty date: June 24, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 30,973 hours, 37,875 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620008
- Part serial: 4417
- Condition: Reads Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9174 AFTER TAKEOFF CAPTAINS ALTIMETER HAD A 300 FT SPLIT AT 11,000 FT AND 240 FT SPLIT ON LANDING. DECLARED AN EMERGENCY RETURNED TO TPA LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS ALTIMETER.
